CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Semi-rational vector rogon-soliton solutions of the five-component Manakov/NLS system with mixed backgrounds 期刊论文
APPLIED MATHEMATICS LETTERS, 2022, 卷号: 125, 页码: 8
Authors:  Weng, Weifang;  Zhang, Guoqiang;  Zhou, Zijian;  Yan, Zhenya
Favorite  |  View/Download:32/0  |  Submit date:2022/04/02
Five-component Manakov system  Non-zero/zero background  Semi-rational solutions  Rogue waves/rogons  Solitons  
Rational vector rogue waves for the n-component Hirota equation with non-zero backgrounds 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2021, 卷号: 427, 页码: 13
Authors:  Weng, Weifang;  Zhang, Guoqiang;  Wang, Li;  Zhang, Minghe;  Yan, Zhenya
Favorite  |  View/Download:45/0  |  Submit date:2022/04/29
n-component Hirota equation  Non-zero backgrounds  Modified Darboux transform  Multiple roots  Rational RWs and W-shaped solitons  Non-integrable deformation  
High-order Numerical Quadratures in a Tetrahedron with an Implicitly Defined Curved Interface 期刊论文
ACM TRANSACTIONS ON MATHEMATICAL SOFTWARE, 2020, 卷号: 46, 期号: 1, 页码: 18
Authors:  Cui, Tao;  Leng, Wei;  Liu, Huaqing;  Zhang, Linbo;  Zheng, Weiying
Favorite  |  View/Download:50/0  |  Submit date:2021/01/14
Quadrature  tetrahedral mesh  curved surface  extended finite element  high order  
Distributed Stochastic Approximation Algorithm With Expanding Truncations 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2020, 卷号: 65, 期号: 2, 页码: 664-679
Authors:  Lei, Jinlong;  Chen, Han-Fu
Favorite  |  View/Download:53/0  |  Submit date:2020/05/24
Distributed optimization  distributed stochastic approximation  expanding truncation  multiagent network  
Complete numerical isolation of real roots in zero-dimensional triangular systems 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2009, 卷号: 44, 期号: 7, 页码: 768-785
Authors:  Cheng, Jin-San;  Gao, Xiao-Shan;  Yap, Chee-Keng
Favorite  |  View/Download:43/0  |  Submit date:2018/07/30
Triangular system  Real zero isolation  Sleeve bound  Evaluation bound  
Stability analysis of linear fractional differential system with multiple time delays 期刊论文
NONLINEAR DYNAMICS, 2007, 卷号: 48, 期号: 4, 页码: 409-416
Authors:  Deng, Weihua;  Li, Changpin;  Lu, Jinhu
Favorite  |  View/Download:50/0  |  Submit date:2018/07/30
delay  Duffing oscillator  linear fractional differential system  stability  synchronization